# SDR SWAA2022030797757

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE ACCESS PANEL 621PB HAS A CRACK FROM EDGE OF PANEL TO FASTENER HOLE. MARKED / REPAIRED DAMAGED FASTENER HOLE PER SRM 51-70-05-2R-9.
